# SDR UALA2013062004272

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 63,794 hours, 23,860 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK LANDING AT 640HB HAS 1 EA DAMAGED HOLE.  MAJOR REPAIR. HOLE REPAIRED IAW REO-L01401 AND ECRA 5720-02412.  THIS REPAIR HAS NO SUPPLEMENTAL INSPECTIONS REQUIRED. THIS ITEM CREATED FOR MAJOR REPAIR -SDR REPORTING.
